MathSciNet Relay Station
MathSciNet bibliographic data
MR1677445 (2000c:76034) 76F05 (76-05)
Barenblatt, G. I.; Chorin, A. J.; Prostokishin, V. M. Comment on the paper: "On the scaling of three-dimensional homogeneous and isotropic turbulence'' [Phys. D. 80 (1995), no. 4, 385–398; MR1312600 (95i:76046)] by R. Benzi, S. Ciliberto, C. Baudet and G. Ruiz-Chavarría. Phys. D 127 (1999), no. 1-2, 105–110.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement